Metrics

From
A Method for Solving a Class of Boundary Value Problems of Laguerre Equation by Li Ren, Shunchu Li and Dongdong Gui American Journal of Applied Mathematics and Statistics. 2015, 3(3), 89-92 doi:10.12691/ajams-3-3-1
Views
7113
Html 6559
Abstract 554
30 April 2015 (publication date) through 05 June 2020 *
13.89 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3015
PDF988
Epub594
XML1010
PPT0
Figures244
Tables179
Export: 1872
RIS588
BibTex610
Endnote674
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com